Reference Type | Journal (article/letter/editorial) |
---|
Title | Susceptibility of Ising Ferromagnet of Restricted Dimensionality |
---|
Journal | Journal of the Physical Society of Japan |
---|
Authors | Ishikawa, Takuma | Author |
---|
Oguchi, Takehiko | Author |
Year | 1972 (October 15) | Volume | 33 |
---|
Issue | 4 |
---|
Publisher | Physical Society of Japan |
---|
DOI | doi:10.1143/jpsj.33.916Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 11190210 | Long-form Identifier | mindat:1:5:11190210:5 |
---|
|
GUID | 0 |
---|
Full Reference | Ishikawa, Takuma, Oguchi, Takehiko (1972) Susceptibility of Ising Ferromagnet of Restricted Dimensionality. Journal of the Physical Society of Japan, 33 (4). 916-920 doi:10.1143/jpsj.33.916 |
---|
Plain Text | Ishikawa, Takuma, Oguchi, Takehiko (1972) Susceptibility of Ising Ferromagnet of Restricted Dimensionality. Journal of the Physical Society of Japan, 33 (4). 916-920 doi:10.1143/jpsj.33.916 |
---|
In | (1972, October) Journal of the Physical Society of Japan Vol. 33 (4) Physical Society of Japan |
---|
These are possibly similar items as determined by title/reference text matching only.